# SDR 99ZZZX2020

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6506G
- Make and model: Cessna T210N
- Aircraft serial: 21064406
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: NAS56533
- Condition: Loose
- Location: Mlg
- Part time: 3,977 hours
- Component: 12416186
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W ANNUAL, THE NAS 565-33 BOLTS THAT HOLD THE MAIN GEAR DOWNLOCK SUPPORTS LEFT 1241618-5 AND RIGHT 124618-6 IN PLACE, WERE FOUND LOOSE.  THIS IS THE SECOND TIME FOR THESE BOLTS.  THE FIRST TIME WAS 100 HOURS AND 145 LANDINGS AGO.  AT THAT TIME, THE BOLT HOLES AND BOLTS WERE CLEANED AND LOCK-TIGHTENED IN PLACE.
